I do. My doctor started me on this when I feel asleep during my glucose test . I scared them pretty bad. I do also have the cysts on my ovaries.
I would suggest that before taking the medications you speak with your doctors about getting a clucose meter, unfourtunetly my general practitioner thinks im crazy and will not write a script for the testing strips but I think paying for them out of pocket is worth it.
first i will say that most people get really sick to the stomoch when first starting this medication. I took two 500 Mg doses each day. I HATED the feeling it gave me in the pit of my belly but overall I was feeling much much better. I'm unsure what symtoms you are suffering but I was really tired all the time and I gained over 70 pounds in a year. Once I started taking the meds I felt a lot "perkier" and i found that i was able to start on light exersise and before other non female issues arose i was up to 2 times a week with a personal trainer.
If you do take the meds, i would be really careful that you do not "bottom out" with your sugar, I actually bought Glucose tabs and kept them with my if my meter said i was low. WIth time you will be able to regualte how you feel with what your sugar really is and will not have to check as often.
Now i have changed to one 1000mg pill in the morning. I keep a box of crackers at my desk and i eat 4 or 5 of these when i take my pill. I no longer get sick to my belly anymore.
all in all, the benifits outweigh the risks. I would do some serious reading on PCOS and keep an open mind about what people use. I have heard that a substitute for Metformin is Cinnamon but personally I havent tried it.